# SDR SWIA200617118

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 13,883 hours, 10,667 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BATT ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REO 601R-57-51-046-6 & -8 IAW REO 601R-57-51-046 NOTES 5-8.
